Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An application of set theory to the torsion product of abelian groups


Author: Patrick Keef
Journal: Proc. Amer. Math. Soc. 118 (1993), 735-738
MSC: Primary 20K10; Secondary 03E75, 20K40
MathSciNet review: 1146863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following problem of Fuchs is considered: relate the abelian groups $ A$ and $ B$ assuming $ \operatorname{Tor} (A,G) \cong \operatorname{Tor} (B,G)$ for all reduced abelian groups $ G$. A complete characterization is obtained in any set-theoretic universe in which $ E(\kappa )$ is valid for a proper class of regular cardinals $ \kappa $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K10, 03E75, 20K40

Retrieve articles in all journals with MSC: 20K10, 03E75, 20K40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1146863-2
PII: S 0002-9939(1993)1146863-2
Keywords: Abelian $ p$-group, torsion product
Article copyright: © Copyright 1993 American Mathematical Society